Some steady MHD flows of the second order fluid

T. Hayat, M. I. Hameed, S. Asghar, A. M. Siddiqui

Research output: Contribution to journalArticle

16 Scopus citations

Abstract

The exact analytic solutions of two problems of a second order fluid in presence of a uniform transverse magnetic field are investigated. The governing equation is of fourth order ordinary differential equation and is solved using perturbation method. In the first problem we discuss the flow of a second order fluid due to non-coaxial rotations of a porous disk and a fluid at infinity. In second problem the flow of a second order conducting fluid between two infinite plates rotating about the same axis is investigated, with suction or blowing along the axial direction. For second order conducting fluid it is observed that asymptotic solution exists for the velocity both in the case of suction and blowing.

Original languageEnglish (US)
Pages (from-to)345-355
Number of pages11
JournalMeccanica
Volume39
Issue number4
DOIs
StatePublished - Aug 1 2004

All Science Journal Classification (ASJC) codes

  • Condensed Matter Physics
  • Mechanics of Materials
  • Mechanical Engineering

Fingerprint Dive into the research topics of 'Some steady MHD flows of the second order fluid'. Together they form a unique fingerprint.

  • Cite this